American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 52-58
DOI: 10.12691/ajams-7-2-1
Open AccessArticle

Fixed Point Theorem for Non-self Mapping in Cone Metric Space

B. Geethalakshmi1, and R. Hemavathy2

1Ɗeparţment of Mathematics, Dr. M.G.R. Educational Research& Institute, Maduravoyal, Chennai -95, India

2Ɗeparţment of Mathematics, Queen Mary’s College, (Autonomous), Chennai-4, UK

Pub. Date: January 21, 2019

Cite this paper:
B. Geethalakshmi and R. Hemavathy. Fixed Point Theorem for Non-self Mapping in Cone Metric Space. American Journal of Applied Mathematics and Statistics. 2019; 7(2):52-58. doi: 10.12691/ajams-7-2-1


In this paper, we prove a common fixed point theorem for coincidentally commuting non-self mappings for a generalized contraction condition in cone b-metric space.

cone b-metric space common fixed point non-self mapping coincidentally commuting coincidentally point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  S. Jankovic, Z.Kadelburg, S. Radenovic and B.E. Rhoades. “Assad –Kirk-type fixed point theorems for a pair of Non-Self mappings in Cone Metric Space”, Fixed point theory and applications, Volume 2009, Article ID 761086, 16 pages.
[2]  M. Abbas and G. Jungck. “Common fixed point results for noncommuting mappings without continuity in cone metric spaces”, Journal of Mathematical Analysis and Applications, Vol.341, no.1, pp. 416-420, 2008.
[3]  M. Abbas and B. E. Rhoades. “Fixed and Periodic point results in cone metric spaces”, Applied Mathematics Letters, Vol.22, no.4, pp.511-515, 2009.
[4]  Stojan Radenovic. “A pair of Non-Self Mappings in cone metric spaces”, Kragujevac Journal of Mathematics, Volume 36 Number 2(2012), Pages 189-198.
[5]  Bakhtin, IA. “The contraction mapping principle in almost metric Hussain, N.Shah, MH: “kkm mappings in cone b-metric spaces. comput. math. Appl. 62, 1677-1684 (2011).
[6]  N.A. Assard, W.A. Kirk. “Fixed point theorems for set valued mappings of contractive type”, Pacific J. Math., 43 (1972), 553-562.
[7]  R. Sumithra, V. RhymendUthariaraj, R. Hemavathy and P. Vijayaraju. “Common fixed point theorem for Non-Self Mappings satisfying GeneralisedCiric Type Contraction condition in Cone Metric Space”, Hindawi Publishing Corporation, Fixed point theory and Applcations Volume 2010, Article ID 408086, 17 pages.
[8]  Huang and Xu, “Fixed point theorems of contractive mappings in cone b-metric spaces and applications”, Fixed point theory and Applications 2013, 2013: 112.
[9]  L. G. Huang and X. Zhang, “Cone Metric Spaces and Fixed Point Theorems of contractive mappings”, Journal of Mathematicl Analysis and Applications, Vol. 332, no. 2, pp. 1468-1476, 2007.
[10]  Z.Kadelburg, S. Radenovic, V.Rakocevic, “A note on the equivalence of some metric and cone metric fixed point results, Appl. Math. Lett.24(2011), 370-374.
[11]  P. Raja and S.M. Vaezpour, “Some extensions of Banach’s contraction principle in complete cone metric spaces”, Fixed point theory and Applications”, Vol. 2008, Article ID 768924, 11 pages 2008.
[12]  Stojan Radenovic, B.E. Rhoades, “Fixed point theorem for two non-self mappings in cone metric spaces”, Computers and Mathematics with Applications 57(2009) 1701-1707.
[13]  X.J. Huang , J. Luo, C.X. Zhu, X.Wen, “Common fixed point theorem for two pairs of non-self mappings satisfying generalisedciric type contraction condition in cone metric spaces”, Fixed point theory, Appln., 2014 (2014), 19 pages.
[14]  Xianjiu Huang, Xin Xin Lu, Xi wen,”New common fixed point theorem for a family of non-self mappings in cone metric spaces”, J.Non linear Sci. Appl. 8(2015), 387-401.